# SDR AALA20090802LGA04

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 61,282 hours, 31,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT STRAP BROKEN OFF FLASHLIGHT OUTSIDE FORWARD AFT RIGHT LAVATORY.  REPLACED STRAP FOR FLASHLIGHT OUTSIDE AFT RIGHT LAVATORY.
